# SDR 08FDEA03482

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Part number: A57240048200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT FWD PICK UP SPHERICAL BEARING NUT.  REPAIR PERFORMED BY REPLACEMENT OF NUT IAW AMM 321124/401.
